# SDR AALA200801351

- Difficulty date: May 19, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 83,805 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW EMERGENCY LIGHT AT SEAT 21B INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 21B.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED) (A)
